MathSciNet Relay Station
MathSciNet bibliographic data
MR2474921 49J40 (47J20 47J25)
Bnouhachem, Abdellah; Aslam Noor, Muhammad; Hao, Zhang Some new extragradient iterative methods for variational inequalities. Nonlinear Anal. 70 (2009), no. 3, 1321–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement